It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 86 for cpk and lipitor. (0.003 seconds)


... nearly 12 yrs ago! Well over 300 and ratio's and triglyc were also out of whack. Started on Zocor ... ... (7 replies)
... One way to be certain is to stop the drug for a month and see what happens, then restart...see again! ... (2 replies)
... My husband has to request the CPK test when his cholesterol panel is run. When he was having so much muscle pain more than a year ago and we suspected Lipitor we asked for the test. His doctor ordered it, but was on the phone with her insurance company after he made the request. ... (24 replies)

... My aunt was prescribed Lipitor for stroke prevention and she does not have a cholesterol problem, she is 62 years old. ... (24 replies)
... You did not mention your dosage. He developed pain on 10mg over eight years and was almost physically floored when it was increased to 20mg. His CPK level was 208, but rose to the current level while off Lipitor. His pain has diminished considerably, but his muscles continue to be inflamed. ... (6 replies)
... Trouble with CPK uis that it is not very specific and LOTS of life's normal insults will raise it. ... (7 replies)
... Is 297 an abnormally high CPK test for muscle enzymes in regards to lipitor? ... (4 replies)
... Hi ZOEB, I was browsing through old posts. Your side effects from Lipitor are very typical. And don't let anyone tell you that most people can tolerate statins. Side effects are seriously under reported. ... (25 replies)
... Mine was about 297 on 20MG lipitor and was having the aches and pains. Took Crestor for a while and pains continued, went off Crestor for 4 days and CPK dropped to 80! ... (4 replies)
CPK & Statins
Mar 24, 2003
... years ago for 3 months total. I had elevated CPK readings. 3 times the allowable limit. Have had thalium stress test, ECG, and angiogram all showing no problem. Have had chest pains for two years now. ... (1 replies)
Stopping Lipitor
Feb 17, 2001
... Ok Dave, CPK results at that level show that there is some inflammation in your muscle tissue somewhere in your body. ... (33 replies)
... THis sounds like my symptons after taking Lipitor for years as well as other Satins, as they came on the market. ... (44 replies)
Lipitor Questions
Mar 20, 2006
... It is from Lipitor. Look up myopathy and proximal muscle weakness. CPK levels are not always elevated even with the muscle. Recently it has been found that the cpk is not really a good test. You need to have a muscle biopsy. ... (44 replies)
Lipitor Vs Zorcor
Jul 14, 2008
... Unfortunately it started effecting my muscles and they found serious amounts of CPK in my blood from muscle breakdown. I was put onto 80 mg pravachol my chol rose to 7.1. Still had CPK. Went off all statins 3 weeks ago . ... (2 replies)
... My husband was on 10mg of Lipitor for eight years and developed hip pain and pain down the outside of his thigh. He thinks the hip hurt because the leg muscle was inflamed and pulling on the hip. ... (4 replies)
... My husband started taking high doses of CoQ 10 enzyme immediately after going off Lipitor. I think he was taking 500mg per day for the first few months and then tapered off. He was taking the regular soft gels, but has now switched to the Q gel type since it is absorbed better. ... (44 replies)
Stopping Lipitor
Feb 7, 2001
... I have been reading most of the post's here and would like to join in. ... (33 replies)
... I recommend Co-Q10 while they try to get to the root of the problem. Like bigdobe said, there are MANY causes of leg pain in the elderly. She should have tests done to ascertain the extent of any osteoporosis or sciatica from collapsed discs. A good orthopedic specialist should be able to discriminate between pain cause by Lipitor, which is of the intramuscular variety, and... (18 replies)
Stopping Lipitor
Feb 17, 2001
... The reason I ask is, I just got my test results in yesterday and he want's to raise my dose of Lipitor to 40 mgs. WOW... ... (33 replies)
Muscle Pain
Jun 30, 2006
... raised reuslts do NOT indicate that you have a muscle or liver problem. Just as people with a heart attack will have an elevated CPK test right after a heart attack..that raised level frequently does not continue. CPK will indicate damage being done, not damage done. Kind of like a fire.. ... (11 replies)


Associated Tags: crestor, lipitor, pravachol, vytorin, welchol, zetia, zocor

Pages: 1 2 3 4

All times are GMT -7. The time now is 08:31 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!